# SDR ASAA2018071625400

- Difficulty date: July 4, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 22,259 hours, 7,210 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 9911
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 22,354 hours, 7,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG FREQUENT SERVICING GROUNDED - YES. ACCOMPLISHED STATIC IDG LEAK CHECK REF AMM 24-11-00, NO DEFECTS NOTED.  ACCOMPLISHED ENGINE IDLE LEAK CHECK REF AMM 2411-00, FOUND LEAK AT AIR/OIL COOLER. REPLACED NR 1 ENGINE IDG AIR/OIL COOLER REF AMM 24-11-21, LEAK CHECK GOOD. NO OTHER EXTERNAL LEAKS NOTED.
